# SDR AUS20040352

- Difficulty date: April 27, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Rroyce RB211524*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY LIGHTING SYSTEM POWER SUPPLY AND BATTERY M1395 FAULTY.
